# SDR YENA2025121501201

- Difficulty date: December 14, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N3276J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55376
- Aircraft time: 350 hours, 184 cycles
- System (JASC): 3400 · Navigation System
- Part: Control Panel
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1007, BOS-BNA. AT FL 360 A STRONG ELECTRICAL ODOR WAS IDENTIFIED. ABOUT 5 MIN LATER SMOKE WAS COMING OUT OF GLARE SHEILD BEHIND THE VERTICAL SPEED DN + UP CONTROL WHEEL. SMOKE APPEARED 3 TO 4 TIMES DURING DECENT; INSPECTED WIRING AND COMPONENTS BEHIND AND AROUND FCP AND NOTICED  BURNING SMELL COMING FROM REMOVED FCP. NO OTHER ISSUES FOUND. REPLACED FCP AND NO FAULTS AT THIS TIME OR SMOKE EVENT. REF AMP 21-22-00. AC OK FOR SVC.
